Quasi-ideals and Minimal
Quasi-ideals in ${\mathbf \Gamma }$-Semirings
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_2a_8,
author = {R.D. Jagatap and Y.S. Pawar},
title = {Quasi-ideals and {Minimal
} {Quasi-ideals} in ${\mathbf \Gamma }${-Semirings}},
journal = {Novi Sad Journal of Mathematics},
pages = {79-87},
year = {2009},
volume = {39},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_8/}
}
R.D. Jagatap; Y.S. Pawar. Quasi-ideals and Minimal
Quasi-ideals in ${\mathbf \Gamma }$-Semirings. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_8/